# SDR 2005FA0000433

- Difficulty date: March 25, 2005
- Submitted: March 25, 2005
- Operation: General aviation
- Propeller: Hartzl HCC2YK1
- System (JASC): 6110 · Propeller Assembly
- Part: Tube
- Condition: Misrepaired
- Location: Piston Pilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PISTON PILOT TUBE, PAPER TOWEL INSTALLED INSIDE OF TUBE, BLOCKED OIL.   PROP HAD / HOUR TIME ON IT.
